# SDR ASAA2016032216291

- Difficulty date: March 22, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 45,793 hours, 17,529 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED ON RT LOWER HORIZONTAL STABILIZER SKIN JUST INBD OF STABILIZER BS 147.9.  CRACK IS APPROXIMATELY 0.5" LONG AND APPROXIMATELY 9" FWD OF REAR SPAR.  CRACK ENDS ARE MARKED AND AREA CIRCLED IN RED.  ACFT GROUNDED. REMOVED DAMAGED AREA, AND ACCOMPLISH REPAIR IAW ASA SRM 55-10-01-2R-11,  REMOVED 2 EA EXISTING RPEAIRS IAW SRM 51-40-02. REMOVED AND REINSTALLED L/E HORIZONTAL STABILIZER TO GAIN ACCESS IAW AMM 27-41-21.
